# SDR ASOA2013031103153

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 18,206 hours, 17,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WARDROBE EMERGENCY FLOOR FLOODLIGHT LENS IS MISSING.  R & RLIGHT ASSY IAW AMM 33-51-19.  OPS CHECKED GOOD.
